# SDR S2YA950010

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm Inlet Duct
- Part number: 11412005267
- Condition: Improper Instl
- Location: Lt Wing
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND THE AIR CYCLE MACHINE INLET DUCT INSTALLED BACKWARDS ON THE BOTTOM OF THE LT WING PANEL WELD ASSEMBLY.  REMOVED AND REINSTALLED THE LOUVER IN THE PROPER POSITION.  THIS HAD ALSO OCCURRED ON AIRCRAFT S/N UE-145, BOTH FROM THE FACTORY.  (X)
